# SDR IPXA2019052442434

- Difficulty date: May 23, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 19,558 hours, 6,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR HAS NOISE FROM AIRLEAK. NOISE SEEMS TO COME FROM LOWER AFT CORNER OF DOOR. CABIN ALT WAS NORMAL. AIR LEAK NOISE STARTED JUST AFTER TAKEOFF AND CONTINUED THROUGHOUT THE FLIGHTFOUND THE CREW ENTRY DOOR SEAL AT THE MIDDLE LOWER END DISENGAGED FROM THE TRACK ASSY. REINSTALLED SEAL IN THE TRACK ASSY. OK FOR SERVICE.
